Open Access
Translator Disclaimer
May 2016 Infinitely many elliptic curves of rank exactly two
Dongho Byeon, Keunyoung Jeong
Proc. Japan Acad. Ser. A Math. Sci. 92(5): 64-66 (May 2016). DOI: 10.3792/pjaa.92.64

Abstract

In this note, we construct an infinite family of elliptic curves $E$ defined over $\mathbf{Q}$ whose Mordell-Weil group $E(\mathbf{Q})$ has rank exactly two under the parity conjecture.

Citation

Download Citation

Dongho Byeon. Keunyoung Jeong. "Infinitely many elliptic curves of rank exactly two." Proc. Japan Acad. Ser. A Math. Sci. 92 (5) 64 - 66, May 2016. https://doi.org/10.3792/pjaa.92.64

Information

Published: May 2016
First available in Project Euclid: 28 April 2016

zbMATH: 1350.11064
MathSciNet: MR3492814
Digital Object Identifier: 10.3792/pjaa.92.64

Subjects:
Primary: 11G05
Secondary: 11G40

Keywords: Elliptic curve , ‎rank‎

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.92 • No. 5 • May 2016
Back to Top